Diphenhydramine Hcl 25 Mg Allergy Medicine and Antihistamine Compare to Active Ingredient of Benadryl Allergy Generic, Dispenser 30 Pouches (Travel Packs) of 2 Tablets

Diphenhydramine Hcl 25 Mg Allergy Medicine and Antihistamine Compare to Active Ingredient of Benadryl Allergy Generic, Dispenser 30 Pouches (Travel Packs) of 2 Tablets

Product ID: B008A08PGS Condition: New

Sold Out

Product Description

Diphenhydramine Hcl 25 Mg Allergy Medicine and Antihistamine Compare to Active Ingredient of Benadryl Allergy Generic, Dispenser 30 Pouches (Travel Packs) of 2 Tablets

  • Relief of itchy watery eyes and itching of the nose or throat
  • Relief of running nose
  • Relief of sneezing
  • Hay fever symptoms

PM PAIN RELIEF 34/2pk (Prime Aid)

Technical Specifications

Country
USA
Binding
Health and Beauty
EAN
0655708014455
Label
Select
Manufacturer
Select
Publisher
Select
Studio
Select